# SDR CHQA20141114332

- Difficulty date: November 14, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 29,469 hours, 27,881 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,978 hours, 23,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CTR OMEGA BEAM WAS FOUND TO BE CORRODED ON A PREVIOUS REPAIR AT FRAMES 20 & 22.  THE CTR OMEGA BEAM WAS REPLACED IAW SRM 51-40-02.
